MathSciNet Relay Station
MathSciNet bibliographic data
MR1323795 (96a:46121) 46L70 (17C65 46K70)
Isidro, José M.; Kaup, W.; Rodríguez-Palacios, Ángel On real forms of ${\rm JB}\sp *$-triples. Manuscripta Math. 86 (1995), no. 3, 311–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement